| Catalog Number |
02.09.0220H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-may-2024 lot 2218332: (b)(4) items manufactured and released on 29-sep-2022.Expiration date: 2027-09-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2023.On (b)(6) 2024, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon removed all components and implanted successfully new components.Presently, on (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.